John Stokes: NCAA Division 1 Athlete Develops Myocarditis 4 Days After Receiving Second COVID-19 Vaccine

The COVID World post date: September 13th, 2021

TENNESSEE, UNITED STATES – A student of Tennessee State University is hospitalized with myocarditis after receiving his second dose of COVID-19 vaccine. John Stokes, a Division 1 student-athlete, got his second shot on September 7th and was diagnosed with myocarditis just four days later. Doctors told Stokes was that he will probably not be able to play sports this season.

Stokes posted a video on TikTok where he spoke out about his vaccine injury.

“It is a side effect from the vaccine and it’s really not being reported or addressed. It’s a serious issue that we should all be informed about before making this decision. No one knows the long-term effects of what is going to possibly happen from this.

It’s uncharted territory because everyone else with the same heart issues from the vaccine are all being tracked and monitored, we’re basically test subjects.”

He added:

“A lot of people in our age group apparently are at higher risk for heart issues from the vaccine and it really needs to be talked about.”

Below is the TikTok video he posted from his hospital bed:

A local news report on his Stokes’ health scare:

Please support our ongoing work.

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x